# SDR TSAA9779184

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Switch
- Part number: 69762881
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HNL/LIH - FLT 232 - PILOT REPORT, NR 2 ENGINE OIL FILTER BYPASS LIGHT ON.  SHUT DOWN ENGINE IN-FLIGHT.  REMOVED, INSPECTED, AND REPLACED NR 2 ENGINE OIL FILTER.  NO METAL NOTED.  REPLACED NR 2 ENGINE OIL FILTER BYPASS SWITCH.  LEAK AND OPS CHECK OK PER MM 79-35-0.  PAGES 501-503.  AIRCRAFT RETURNED TO SERVICE.  (X)
